# SDR 2004FA0000717

- Difficulty date: July 27, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540*
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103570101
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING IGNITION SWITCH, THE MECHANIC NOTICE THE SWITCH WAS HARD TO PUSH IN AND INTERMITTENT AT THE START POSITION.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
